# SDR AALA202112235349

- Difficulty date: December 11, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 30,811 hours, 12,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D2567046403000
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R CABIN DOOR SLIDE PRESSURE COVER FELL OUT. **SUPPLEMENTAL REPORT: REPLACED SLIDE COVER WITH NEW IAW AMM 25-62-50.** (CLOSED)
